MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15282-VSP
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "during insertion, unale to screw the compression cap under the sleeve.Another kit was used "to" complete the procedure.There was no harm or consequence for the patient.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "during insertion, unale to screw the compression cap under the sleeve.Another kit was used oto complete the procedure.There was no harm or consequence for the patient.
 
Additional Manufacturer Narrative
(b)(4).The customer report of difficulty securing the compression cap over the compression sleeve was able to be confirmed through investigation of the customer photos, videos, and returned sample.The customer submitted two photos, one video and returned one connector assembly, one compression cap, and one compression sleeve for analysis.Signs of use were observed.The customer photos show the green compression sleeve partially advanced over the juncture hub threads, preventing threading of the white compression cap.The customer video shows an operator advancing the green compression sleeve with their fingers up to the distal edge of the juncture hub.They then attempt to thread the compression cap onto the juncture hub; however, as the compression cap is advanced, the green compression sleeve is pushed onto the threads, preventing them from securing the compression cap.Visual analysis of the returned sample revealed significant deformation to one end of the compression sleeve.A device history record review was performed, and no relevant findings were identified.Additional information was requested, and a response was received.The green compression sleeve was dried prio r to advancing the compression cap.The instruction-for-use (ifu) provided with this device states "wet compression sleeve with saline to slide components freely over catheter." additionally, it states, "precaution: ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation." a device history record review was performed, and no relevant findings were identified.Based on the customer photos, video, report and the returned sample, unintentional user error likely caused or contributed to this event.
 
Event or Problem Description
It was reported that: "during insertion, unable to screw the compression cap under the sleeve.Another kit was used oto complete the procedure.There was no harm or consequence for the patient.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23602634
Report Number9680794-2025-00969
Device Sequence Number9978667
Product Code MSD
UDI-Device Identifier00801902096388
UDI-Public(01)00801902096388(11)230225(17)271231(10)33F24M0007(21)
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15282-VSP
Device Lot Number33F24M0007
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/17/2025
01/22/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/18/2025
01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Patient SexUnknown